Discussions that mention synthroid

Thyroid Disorders board


This is all new to me but I need some advice...I have been feeling slightly lightheaded since starting synthroid a week ago. It's a very slight dizzy feeling, hardly noticable but it's there. Could that be related to the synthroid?

Another weird symptom I am getting is hot flashes. I am slightly hypo and was never one to feel cold but now I am feeling my face get flushed and waking up at night, feeling hot, on and off.

I took my blood pressure and it's not anything dangerous but it did go up. What does all this mean?
Could be your body adjusting or Synthroid may not be the med for you. If it continues I'd call the drs office and see what they say. Not everyone can take synthroid. For some it makes matters worse. I personally would never take it I have heard of too many people having problems with it. I take Unithroid and Nature Throid.